# SDR SWAA970261

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 912522C7C4001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PHX DUE TO NR 2 BUSS DROPPING OFF LINE IN FLIGHT.  REPLACED R30 RELAY PER BOEING M/M, AND PERFORMED SWA ACO TO REPLACE BOTH NR 1 TRANSFER C/B'S.
